# SDR QXEA200601837

- Difficulty date: June 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 11,023 hours, 7,866 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: GG670800053
- Part serial: 01734
- Condition: Inoperative
- Location: Rt Ac Pack
- Part time: 2,582 hours, 1,709 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON FLIGHT 4191, RETURNED TO GATE.  RIGHT PACK FAULT STATUS MESSAGE.  MAINTENANCE INTERROGATED MDC, CURRENT FAULT RIGHT PACK COMP TEMP SENSOR CH-B INOP.  REMOVED AND REPLACED PACK COMP TEMP SENSOR. RIGHT PACK FAULT CLEARED.  AIRCRAFT RETURNED TO SERVICE.
